# SDR SWAA001611

- Difficulty date: August 25, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 58,951 hours, 47,613 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG80A6
- Part serial: Z15
- Condition: Inoperative
- Location: Epr Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 60 KNOTS, NR 1 ENG EPR INDICATOR STUCK AT 1.5 EPR WHILE SETTING TAKEOFF POWER.  REMOVED AND REPLACED NR 1 ENG EPR TRANSMITTER PER MM.
